# SDR WX0A2025012932289

- Difficulty date: January 28, 2025
- Submitted: January 29, 2025
- Operation: Air carrier
- Aircraft: N218NV
- Make and model: Airbus A320-214
- Aircraft serial: 1229
- Aircraft time: 56,768 hours, 34,685 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321431
- Part serial: 911273
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) EMERG LIGHT TEST FAILS EPSU BATTERY MID L / REMOVED AND REPLACED BATTS AT L MID (11WL) AND AFT L (13WL) AND BOTH POSITIONS BITE CK GOOD. SEE LOG PAGE 1897000 FOR FURTHER TROUBLESHOOTING REF AMM 33-51-38-000/400-002-A."
